Periodic orbits of Hamiltonian systems: Applications to perturbed Kepler problems

Juan L.G. Guirao, Jaume Llibre, Juan A. Vera

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We provide for a class of Hamiltonian systems in the action-angle variables sufficient conditions for showing the existence of periodic orbits. We expand this result to the study of the existence of periodic orbits of perturbed spatial Keplerian Hamiltonians with axial symmetry. Finally, we apply these general results for finding periodic orbits of the Matese-Whitman Hamiltonian, of the spatial anisotropic Hamiltonian and of the spatial generalized van der Waals Hamiltonian. © 2013 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)105-111
JournalChaos, Solitons and Fractals
Volume57
DOIs
Publication statusPublished - 17 Oct 2013

Fingerprint Dive into the research topics of 'Periodic orbits of Hamiltonian systems: Applications to perturbed Kepler problems'. Together they form a unique fingerprint.

  • Cite this